- -

Results about the Alexandroff duplicate space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Results about the Alexandroff duplicate space

Show full item record

Almontashery, K.; Kalantan, L. (2016). Results about the Alexandroff duplicate space. Applied General Topology. 17(2):117-122. doi:10.4995/agt.2016.4521.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72407

Files in this item

Item Metadata

Title: Results about the Alexandroff duplicate space
Author: Almontashery, Khulod Kalantan, Lutfi
Issued date:
Abstract:
[EN] In this paper, we present some new results about the  Alexandroff Duplicate Space. We prove that if a space X has the property P, then its Alexandroff Duplicate space A(X) may not have P, where P is one of the following ...[+]
Subjects: Alexandroff duplicate , Normal , Almst normal , Mildly normal , Quasi-normal , Pseudo compact , Property $\omega D$ , $\alpha$-normal , epinormal
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2016.4521
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2016.4521
Type: Artículo

This item appears in the following Collection(s)

Show full item record